# SDR HEEA061762

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3893N
- Make and model: Bell 412
- Aircraft serial: 33010
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 212076005101
- Condition: Failed
- Location: Cyclic
- Part time: 6,547 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSTALLING ROD END ON SERVO, ROD END SEIZED UP, UNABLE TO REMOVE ROD END WITHOUT DAMAGING SERVO.  REPLACED WITH SERVICEABLE PART.
